Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Connect the Dots

Member
  • Posts

    24
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

  1. I've never really been a big moisturizer, never felt like i needed it, i guess. The derm recommended that I use it constantly to make sure that when I'm done with my accutane, the redness will go away more quickly. Anyways, I have a new side effect that began upon use of the moisturizer. My eyebrows keep sweating!!! Could this be an accutane thing with the hair follicles?? or is it a moisturizer thing? Anyone else experience this?
  2. Hey, Thanks for the comment on my blog. You're right this is not fun but hopefully it will be well worth it in the end. Good luck to you.

  3. my skin is looking a lot better on day 20. i wonder if it's going to get worse or if it's possible to begin clearing up after 3 weeks... and staying clear. thanks!
×